Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Exactness of inverse limits

Author: Ulrich Oberst
Journal: Bull. Amer. Math. Soc. 74 (1968), 1129-1132
MathSciNet review: 0232820
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, Grothendieck topologies, Seminar Notes, Harvard University 1962.
  • 2. S. Eilenberg and S. Mac Lane, Acyclic models, Amer. J. Math. 75 (1953), 189-199.
  • 3. J. R. Isbell, (to appear).
  • 4. Barry Mitchell, Theory of categories, Pure and Applied Mathematics, Vol. XVII, Academic Press, New York-London, 1965. MR 0202787
  • 5. Ulrich Oberst, Homology of categories and exactness of direct limits, Math. Z. 107 (1968), 87–115. MR 244347,

Additional Information